# SDR DXTA2021111051570

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 13,375 hours, 8,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RIGHT WING INBOARD LEADING EDGE (SHARK LIGHT) IN-OP.///SIGN-OFF///REMOVED AND REPLACED BULB.  IAW CE680 AMM 33-50-00.  OPS CHECK GOOD.
